# SDR COMA9610309

- Difficulty date: October 17, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N152CA
- Make and model: Emb EMB-120RT
- Aircraft serial: 120152
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap Contl Unit
- Part number: 3075001017
- Condition: Malfunction
- Location: E/E Bay
- Part time: 7,652 hours
- Stage of operation: TX
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLAP CONTROL FAULT WARNING, INBD FLAPS ARE FAILED.  REPLACED THE FLAP CONTROL UNIT.
